# SDR CALA9601636

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Panel
- Condition: Corroded
- Location: Bs 337
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD LAV FLOOR SUPPORT PANEL CORRODED AT STA 337, RBL 43.  THE CORRODED ANGLE WAS REMOVED AND A NEW ANGLE WAS FABRICATED AND INSTALLED IAW SRM 53-10-4.
